# SDR DXTA2021081847160

- Difficulty date: August 17, 2021
- Submitted: August 20, 2021
- Operation: Air carrier
- Aircraft: N390QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500328
- Aircraft time: 4,414 hours, 3,517 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6450LS00
- Part serial: 000888
- Condition: Defective
- Location: Emergency Lights
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN EMERG LIGHT: IN CRUISE AT FL430 CABIN EMER LIGHTS FLICKERING ON AND OFF. CONTINUED THROUGH FLIGHT.   GAINED ACCESS BY REMOVING CO-PILOTS SEAT AND CENTER FLOORBOARDS AFT OF PEDISTAL. REMOVED 3 EA VERTICAL PANELS IN AFT LAV. REMOVED THE FOLLOWING POWER SUPPLIES 1. FWD POWER SUPPLY P/N 6450LS S/N 001442 2. AFT POWERSUPPLY P/N 6450LS-00 S/N 000888 AND INSTALLED NEW POWER SUPPLIES. 1 FWD POWERSUPPLY P/N 6450LS-00 S/N 006611 2. AFT POWER SUPPLY P/N 6450LS-00 S/N 005509 AND INSTALLED ALL REMOVED ITEMS ALL WORK DONE I/A/W PHENOM 300 MM 33-52-00-710-801, 33-52-01-00-801, 33-52-00-400-801 OPS CHECK GOOD
